# SDR A6WA200840472

- Difficulty date: May 7, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 12,711 hours, 12,688 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WEATHER GUARD IS TORN AND RETAINER IS CRACKED. REPLACED PAX DOOR WEATHER GUARD RETAINER IAW SRM 51-42-13 AND SRM 51-41-02. (A)
